# SDR AALA20110915TUL07

- Difficulty date: September 15, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143N833826
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE CABIN THE NEXT STRINGER END RUNOUT PIECE ABOVE STRINGER 12 RIGHT FORWARD OF THE RIGHT NUMBER 2 DOOR OPENING IS CRACKED IN THE OUTBOARD RADIUS AT THE JOGGLE, STATION 681.  REMOVED AND REPLACED WEB PER SRM 51-10-02-0G AND EA B757-53-019128.
